MAUDE Adverse Event Report: NOBEL BIOCARE AB REPLACE SELECT TAPERED PMC 6.0 6X10MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB REPLACE SELECT TAPERED PMC 6.0 6X10MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 37316
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to unconfirmed issue.

Brand Name
REPLACE SELECT TAPERED PMC 6.0 6X10MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key15567256
Report Number2027971-2022-118640
Device Sequence Number19528301
Product Code DZE
UDI-Device Identifier07332747073331
UDI-Public(01)07332747073331(10)12006844(17)180923
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section F) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2018
Device Model Number37316
Device Catalogue Number37316
Device Lot Number12006844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/21/2022
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Date Report Sent to FDA10/07/2022